# SDR AALA20100324DFW02

- Difficulty date: March 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 62,874 hours, 22,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT DOOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
